MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a ext set 17in macro 0.2 m-fltr clv-y sl where the secure lock dislodged at a connection point.Blood backed up into the tubing and an unspecified drug leaked onto the floor.There was a delay in discharge as tubing was changed.The patient and floor were cleaned.The filter came apart at the connection point where the tubing connects to the filter.It was a clean break at the tubing.The connection side of the filter with the slide clamp.There was patient involvement and unknown adverse event or human harm.
 
Additional Manufacturer Narrative
The device is not available for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.

Brand Name
EXT SET 17IN MACRO 0.2 M-FLTR CLV-Y SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18493952
Report Number9615050-2024-00028
Device Sequence Number15201458
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)250101(10)5719984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Catalogue Number206680490
Device Lot Number5719984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG, MFR UNK
Patient SexUnknown